Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A sharp estimate for extremal functions


Author: Kehe Zhu
Journal: Proc. Amer. Math. Soc. 128 (2000), 2577-2583
MSC (1991): Primary 30C40, 46E22, 47A45
Published electronically: February 29, 2000
MathSciNet review: 1662242
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We prove a sharp pointwise estimate for extremal functions of invariant subspaces of some weighted Bergman spaces on the unit disk. The allowed weights include standard radial weights and logarithmically subharmonic weights.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30C40, 46E22, 47A45

Retrieve articles in all journals with MSC (1991): 30C40, 46E22, 47A45


Additional Information

Kehe Zhu
Affiliation: Department of Mathematics, State University of New York, Albany, New York 12222
Email: kzhu@math.albany.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05319-3
PII: S 0002-9939(00)05319-3
Received by editor(s): July 20, 1998
Received by editor(s) in revised form: October 7, 1998
Published electronically: February 29, 2000
Communicated by: Albert Baernstein II
Article copyright: © Copyright 2000 American Mathematical Society